# SDR REXA2013032600457

- Difficulty date: March 26, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N932XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15194
- Aircraft time: 11,527 hours, 7,192 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER  VHF ANTENNA DOUBLER CORRODED BETWEEN FS 295 AND FS 310.  REMOVED CORROSION LWR VHF ANTENNA BETWEEN FS 295 & FS 310.  FOUND WITHIN LIMITS IAW CRJ900 SRM 51-21-06. EO#R53277.
